|energy - weight loss
Aug 22, 2008
I have been poz of 3 yrs. since being on meds i have noticed a weight gaun, in addition i discovered I have HBP, an on meds for that. what canyou suggest of ro weight loss or energy boost. Is Testosterone something you would reccomend?
| Response from Mr. Vergel
What is you height and weight? I would try to eat balance diet. Eat sweets only once in a while, exercise 3-4 times a week for an hour. Take your blood pressure meds. When you lose weight, your blood pressure goes down a lot, so expect some improvements there.
If you feel your sex drive is low, then have your doctor check your free testosterone blood levels. There are gels you can use if it is low. Man with low testosterone tend to gain fat faster.
Avoid weight loss supplements since they can increase blood pressure.
You may want to read The South beach Diet or Body for Life. Those are two great books about getting in shape.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.